On diffeomorphic solutions of simultaneous Abel's equations

Marek Cezary Zdun

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 1-2, page 123-131
  • ISSN: 0044-8753

How to cite

top

Zdun, Marek Cezary. "On diffeomorphic solutions of simultaneous Abel's equations." Archivum Mathematicum 027.1-2 (1991): 123-131. <http://eudml.org/doc/18322>.

@article{Zdun1991,
author = {Zdun, Marek Cezary},
journal = {Archivum Mathematicum},
keywords = {diffeomorphic solution; functional equation; differential equation with deviating argument; iterations; continuous fraction; system of Abel's equations},
language = {eng},
number = {1-2},
pages = {123-131},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On diffeomorphic solutions of simultaneous Abel's equations},
url = {http://eudml.org/doc/18322},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Zdun, Marek Cezary
TI - On diffeomorphic solutions of simultaneous Abel's equations
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 1-2
SP - 123
EP - 131
LA - eng
KW - diffeomorphic solution; functional equation; differential equation with deviating argument; iterations; continuous fraction; system of Abel's equations
UR - http://eudml.org/doc/18322
ER -

References

top
  1. Borůvka O., Sur une class des groupes continue à un paramétre formés des functions reélles d'une variable, Ann. Pol. Math. 42, 1983, 27-37. (1983) Zbl0533.26003MR0728067
  2. Herman M. R., Sur la conjugaison differentiable des diffeomorphismes du cercle a des rotations;, Publ. Math. IHES No. 49, 1979, 5-233. (1979) Zbl0448.58019MR0538680
  3. Kuczma M., Functional equations in a single variable, PWN, Warszawa, 1968. (1968) Zbl0196.16403MR0228862
  4. Neuman F., Simultaneous solutions of a system of Abel equations and differential equations with several deviations, Czech. Math. Journal 32 (107), 1982, 488-494. (1982) Zbl0524.34070MR0669790
  5. Report on the 17-th I.S.F.E., Aequationcs Math. 20, 1980, 286-315. (1980) 
  6. Zdun M. C., On the regular solutions of a linear functional equation;, Ann. Pol. Math. 30, 1974, 89-96. (1974) Zbl0285.39004MR0340868
  7. Zdun M. C., Note on commutable functions, Aequationes Math. 36, 1988, 153-164. (1988) Zbl0662.39004MR0972282
  8. Zdun M. C., On simultaneous Abel's equations, Aequationes Math. 38, 1989, 163-177. (1989) Zbl0686.39009MR1018910
  9. Бекларян Л. A., О приводимости дифференциального уравнения с отклоняющимся аргументом к уравнению с постоянными соизмеримыми отклонениями, Maтематические 3aметки. Г. 44. No. 5, 1988, 561-566. (1988) Zbl1171.76301MR0980577

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.